MAUDE Adverse Event Report: DEPUY SPINE INC VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

DEPUY SPINE INC VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186717640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6).Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the screw broke post-op.The screw was implanted on (b)(6) 2017.A removal procedure was performed on (b)(6) 2021; however, the screw could not be removed because a necessary instrument was not available for the procedure.This report involves (1) viper system cannulated monoaxial screw 5.5 x 6.0 x 40mm.This is report 1 of 1 for (b)(4).This product complaint, (b)(4), is related to (b)(4).

Brand Name
VIPER SYSTEM CANNULATED MONOAXIAL SCREW 5.5 X 6.0 X 40MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13025525
Report Number1526439-2021-02586
Device Sequence Number19264067
Product Code MNH
UDI-Device Identifier10705034123462
UDI-Public(01)10705034123462
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186717640
Device Catalogue Number186717640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown